# SDR 20010319CW002

- Difficulty date: February 8, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N55RB
- Make and model: Cessna 340A
- Aircraft serial: 340A0015
- Engine: Cont TSIO360*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 530010841
- Condition: Leaking
- Location: Crossfeed
- Part time: 3,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING FUEL SMELL INSIDE AIRCRAFT, FOUND FUEL CROSSFEED LINE BELOW FLOOR LEAKING.  LINE ATTACHES DIRECTLY TO MAIN FUEL TANK AND RUNS UNDER FLOOR TO OTHER FUEL SOV.  LINE FAILED DUE TO CORROSION DUE TO WATER NOT BEING SUMPED FROM FUEL DRAIN POINTS.  A LEAKY LINE INSIDE AIRCRAFT IS A FLIGHT HAZARD.  FUEL FROM THE MAIN TANK CAN KEEP DRAINING UNTIL MAIN TANK EMPTYS.  THERE IS NO WAY TO SHUT IT OFF.  LINES REPLACED WITH NEW.   MORE SUMPING ADVISED.
